Alert archive / South Carolina / Wind Advisories in 2023

Wind Advisory 3, NWS Charleston, SC

April 30, 2023

NWS Charleston, SC issued this wind advisory at Apr 30, 2023, 3:05 AM EDT. It took effect at Apr 30, 2023, 11:00 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Apr 30, 2023, 3:05 AM EDT (07:05 UTC)
In effect from
Apr 30, 2023, 11:00 AM EDT
Expired
Apr 30, 2023, 3:45 PM EDT
In force
5 hr
Issued by
NWS Charleston, SC

The text

As transmitted.

170 
WWUS72 KCHS 300705
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
305 AM EDT Sun Apr 30 2023

GAZ117>119-139-141-SCZ048>052-301515-
/O.NEW.KCHS.WI.Y.0003.230430T1500Z-230430T2200Z/
Coastal Bryan-Inland Chatham-Coastal Chatham-Coastal Liberty-
Coastal McIntosh-Beaufort-Coastal Colleton-Charleston-
Coastal Jasper-Tidal Berkeley-
Including the cities of Fort Mcallister, Oak Level, Garden City, 
Pooler, Savannah, Wilmington Island, Tybee Island, Darien, 
Beaufort, Hilton Head Island, Edisto Beach, Charleston, 
North Charleston, Mount Pleasant, Levy, Chelsea, Jasper, 
and Daniel Island
305 AM EDT Sun Apr 30 2023

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT
THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts up to 40 mph 
  expected.

* WHERE...Portions of southeast Georgia and southeast South 
  Carolina.

* WHEN...From 11 AM this morning to 6 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Winds could be even higher on elevated 
  bridges and overpasses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

SCZ045-301515-
/O.CON.KCHS.LW.Y.0011.230430T1000Z-230501T0000Z/
Inland Berkeley-
Including the cities of Goose Creek and Moncks Corner
305 AM EDT Sun Apr 30 2023

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING FOR LAKE MOULTRIE...

* WHAT...Southwest winds 15 to 20 knots with gusts up to 30 knots
  and waves 1 to 2 feet expected.

* WHERE...Lake Moultrie.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Strong winds and rough waves on Lake Moultrie will 
  create hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on Lake Moultrie should use extra caution since strong
winds and rough waves can overturn small craft.

&&

$$
3 follow-up statements
750 
WWUS72 KCHS 300908
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
508 AM EDT Sun Apr 30 2023

GAZ117>119-139-141-SCZ048>052-301715-
/O.CON.KCHS.WI.Y.0003.230430T1500Z-230430T2200Z/
Coastal Bryan-Inland Chatham-Coastal Chatham-Coastal Liberty-
Coastal McIntosh-Beaufort-Coastal Colleton-Charleston-
Coastal Jasper-Tidal Berkeley-
Including the cities of Fort Mcallister, Oak Level, Garden City, 
Pooler, Savannah, Wilmington Island, Tybee Island, Darien, 
Beaufort, Hilton Head Island, Edisto Beach, Charleston, 
North Charleston, Mount Pleasant, Levy, Chelsea, Jasper, 
and Daniel Island
508 AM EDT Sun Apr 30 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM EDT THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts 40 to 45 mph 
  expected.

* WHERE...Portions of southeast Georgia and southeast South 
  Carolina.

* WHEN...From 11 AM this morning to 6 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Winds could be even higher on elevated 
  bridges and overpasses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

SCZ045-301715-
/O.CON.KCHS.LW.Y.0011.230430T1000Z-230501T0000Z/
Inland Berkeley-
Including the cities of Goose Creek and Moncks Corner
508 AM EDT Sun Apr 30 2023

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING FOR LAKE MOULTRIE...

* WHAT...Southwest winds 15 to 20 knots with gusts up to 30 
  knots and waves 1 to 2 feet expected.

* WHERE...Lake Moultrie.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Strong winds and rough waves on Lake Moultrie will 
  create hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on Lake Moultrie should use extra caution since strong
winds and rough waves can overturn small craft.

&&

$$
873 
WWUS72 KCHS 301751
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
151 PM EDT Sun Apr 30 2023

GAZ117>119-139-141-SCZ048>052-302200-
/O.CON.KCHS.WI.Y.0003.000000T0000Z-230430T2200Z/
Coastal Bryan-Inland Chatham-Coastal Chatham-Coastal Liberty-
Coastal McIntosh-Beaufort-Coastal Colleton-Charleston-
Coastal Jasper-Tidal Berkeley-
Including the cities of Fort Mcallister, Oak Level, Garden City, 
Pooler, Savannah, Wilmington Island, Tybee Island, Darien, 
Beaufort, Hilton Head Island, Edisto Beach, Charleston, 
North Charleston, Mount Pleasant, Levy, Chelsea, Jasper, 
and Daniel Island
151 PM EDT Sun Apr 30 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* WHAT...West winds 20 to 25 mph with gusts up to 40 mph.

* WHERE...Portions of southeast Georgia and southeast South 
  Carolina.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

SCZ045-010000-
/O.CON.KCHS.LW.Y.0011.000000T0000Z-230501T0000Z/
Inland Berkeley-
Including the cities of Goose Creek and Moncks Corner
151 PM EDT Sun Apr 30 2023

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING FOR LAKE MOULTRIE...

* WHAT...West winds 10 to 20 knots with gusts up to 30 knots and 
  waves 1 to 2 feet.

* WHERE...Lake Moultrie.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Strong winds and rough waves on Lake Moultrie will 
  create hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on Lake Moultrie should use extra caution since strong
winds and rough waves can overturn small craft.

&&

$$
220 
WWUS72 KCHS 301945
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
345 PM EDT Sun Apr 30 2023

GAZ117>119-139-141-SCZ048>052-302045-
/O.CAN.KCHS.WI.Y.0003.000000T0000Z-230430T2200Z/
Coastal Bryan-Inland Chatham-Coastal Chatham-Coastal Liberty-
Coastal McIntosh-Beaufort-Coastal Colleton-Charleston-
Coastal Jasper-Tidal Berkeley-
Including the cities of Fort Mcallister, Oak Level, Garden City, 
Pooler, Savannah, Wilmington Island, Tybee Island, Darien, 
Beaufort, Hilton Head Island, Edisto Beach, Charleston, 
North Charleston, Mount Pleasant, Levy, Chelsea, Jasper, 
and Daniel Island
345 PM EDT Sun Apr 30 2023

...WIND ADVISORY IS CANCELLED...

Westerly winds have decreased and gusts have dropped below 40 mph
across Southeast South Carolina and Southeast Georgia, however 
winds will remain elevated through the evening, especially along 
the immediate coast. Gusty winds up to 30 mph through this 
evening could blow around unsecured objects.

$$

SCZ045-010000-
/O.CON.KCHS.LW.Y.0011.000000T0000Z-230501T0000Z/
Inland Berkeley-
Including the cities of Goose Creek and Moncks Corner
345 PM EDT Sun Apr 30 2023

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING FOR LAKE MOULTRIE...

* WHAT...West winds around 15 knots with gusts up to 30 knots 
  and waves 1 to 2 feet.

* WHERE...Lake Moultrie.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Strong winds and rough waves on Lake Moultrie will 
  create hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on Lake Moultrie should use extra caution since strong
winds and rough waves can overturn small craft.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this wind advisory went out at Apr 30, 12:28 AM EDT, 2 hours 37 minutes earlier.

Area forecast discussion, Apr 30, 12:28 AM EDT, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
1228 AM EDT Sun Apr 30 2023

.SYNOPSIS...
A storm system will impact the region into Sunday. A cold front
will then cross the area Sunday night, with high pressure
returning to the region towards the middle of next week.
Another cold front might impact the region late in the week.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
The warm front is now to the north with the entire forecast area
now in the warm sector. Shower activity is quickly diminishing
with time as weak subsidence prevails in the wake of the MCV
that pushed through earlier. Expect to see an uptick in
convection closer to daybreak, first along the Georgia coast
within the warm conveyor with a second approaching the far
interior Georgia zones associated with the upper level system.
Pops were readjusted slightly to reflect current trends.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH TUESDAY/...
Sunday: A weakening mid level low moving through Georgia at the
start of the day will open into a wave as it passes quickly through
the local area as it opens into a wave that reaches the Delmarva by
evening. This feature accompanies an attendant surface low that
strengthens from 997 mb near the Central Savanna River Area at
daybreak to an intense 987 mb low near the Delmarva late. A cold
front trailing from that low will be pushing through early on,
reaching offshore by about 9-10 AM. In advance of the cold front our
MUCAPE is about 500-1000 J/kg, but given the strength of the shear,
with 0-6 km Bulk Shear values as strong as 40-50 kt, a 35-45 kt low
level jet and a 100+ kt upper jet overhead there certainly could
still be a low end risk for isolated severe weather. Damaging winds
and an isolated tornado risk exists for the first few hours of the
day. We have 30-60% PoPs early on until the passage of the cold
front, then no more than 20-30% PoPs the rest of the day with
moisture wrapping around the surface low.

Southwest and west winds will strengthen quickly in the morning, and
with deeper mixing profiles and a tight gradient in place, winds
will average 20-25 mph with gusts of 30-35 mph. Not quite enough for
a Wind Advisory, but a Special Weather Statement for winds on area
bridges might be required.

At least partial insolation and a downslope flow will help in
getting temps into the upper 70s to near or just above 80 degrees.

Sunday Night: A reinforcing cold front moves through accompanied by
impressive cold air advection as skies become clear. 850 mb temps
that are above 10C at 00Z drop to 4-6C by 12Z, and 1000-850 mb
thickness plunges some 30 meters through the night. The daytime
gustiness to winds will diminish, but will still average up near 10
or 15 mph through the night. This will  prevent radiational cooling,
but with the steady influx of cooler and drier air, min temps get
down to 50-55 degrees inland, mid and upper 50s along the immediate
coast.

Monday through Tuesday: A highly amplified mid and upper level
pattern will dominate featuring a broad trough in the central and
eastern states, with a deep gyre spinning both surface and aloft in
the vicinity of the Great Lakes. Dry and stable conditions will
dominate with this pattern with a deep offshore flow, resulting in
cool temps as we begin the month of May. Temps both days will likely
fail to hit 80 degrees for the vast majority of the area, while
night time lows will drop to the upper 40s far inland and lower-
middle 50s closer to the coast. A tight gradient remains in place,
and that along with deep mixing both days will allow for winds of 15-
25 mph gusting to at least 30 mph during the warmer period of each
day.

Lake Winds: Strong low pressure will pass inland from Lake Moultrie
Sunday morning, deepening as it continues quickly north-northeast. A
strong gradient around the low will generate SW and W winds as high
as 20-30 kt, prompting a Lake Wind Advisory. There will be some
improvement Sunday Night, but additional Lake Wind Advisories are
likely Monday and again on Tuesday as winds remain elevated.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
A short wave rotating around the cyclone aloft in the Great Lakes
sends a reinforcing cold front Tuesday Night and early Wednesday.
That gives way to high pressure Wednesday and Thursday, before a
cold front could impact the region late week. There isn't any risk
for rainfall until late in the week with the front, and temps will
steadily warm through the period, with much less winds than earlier
in the week.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
KCHS/KJZI/KSAV: MVFR will are steadily filling in the wake of
earlier convection. While brief showers may impact any of the
terminals over the next few hours, no impacts are expected.
Convection will begin to increase from the south closer to
daybreak as the warm conveyor begins to move up the coast.
Impacts are possible at KSAV 10-13z and KCHS/KJZI 11-14z. A
secondary area of showers could approach KCHS and possibly KJZI
by late morning as the core of the upper level storm system
pivots through. VCSH will be used to highlight this. Winds will
become the biggest impact by late morning and into the afternoon
as a cold front pushes through. Expect west winds around 20 kt
with gusts to 30 kt to prevail. Winds will diminish by late
afternoon/sunset.

Extended Aviation Outlook: VFR weather will prevail at all
terminals. Gusty winds around 25 or 30 kt expected through Tuesday,
mainly during the daylight hours.

&&

.MARINE...
Tonight: Conditions will deteriorate quickly overnight as a
potent low-level jet takes hold ahead of an approaching storm
system. Southerly winds and seas currently around 2-4 ft look
to build to Small Craft Advisory levels for all marine zones
shortly after midnight as a warm front lifts north of the marine
area. The risk for gales will also increase closer to the
daybreak, mainly over the South Santee-Edisto Beach nearshore
and Georgia offshore waters from 20-60 nm where Gale Watches
continue. A band of showers/tstms will lift north through the
area overnight bringing a risk for winds in excess of 35 kt,
hail and maybe a waterspout. Special Marine Warnings may be
needed.

Sunday: Strengthening low pressure will pass rapidly inland through
the Southeast to the Delmarva as pressures fall at least 10
millibars through the day. A 40-50 kt low level jet early on lifts
out, but a packed gradient around the surface low will lead to
dangerous marine conditions. After coordination with WFOs JAX and
ILM we have opted to go with Gale Warnings for the Charleston
nearshore waters and the Georgia waters beyond 20 nm offshore, and
Gale Watch for the waters from Edisto Beach to Altamaha Sound out 20
nm. For now we left it as a high end Small Craft Advisory for
Charleston Harbor. Interesting that some guidance indicates
marginal Storm conditions over AMZ350 and AMZ374, but these are
outlier models and have been discounted. Mariners should also
remain alert for strong to severe storms in the morning, mainly
before 10 AM. Damaging wind gusts and isolated waterspouts are
possible.

Sunday Night through Thursday Night: The broad circulation around
low pressure in the Great Lakes will exist across the waters through
Tuesday Night or early Wednesday, with two reinforcing cold fronts
during this time. That is followed by high pressure the balance of
Wednesday into Thursday, before the possible approach of a cold
front late in the period. Conditions will still be supportive of at
least Small Craft Advisories through Tuesday or Tuesday Night,
before substantial improvement occurs thereafter.

&&

.FIRE WEATHER...
Winds across the area Monday and Tuesday will once again be gusty,
reaching as high as around 30 mph, coinciding with minimum RH values
each afternoon down in the 27-33% range. This might pose some
concern for fire weather interests, dependent upon how much rain
occurs tonight and Sunday, and how low fuel moisture gets.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...Lake Wind Advisory from 6 AM this morning to 8 PM EDT this
     evening for SCZ045.
MARINE...Small Craft Advisory until 8 PM EDT this evening for AMZ330.
     Small Craft Advisory until 8 AM EDT this morning for AMZ350-
     352-354.
     Gale Warning from 8 AM this morning to 5 PM EDT this afternoon
     for AMZ350.
     Gale Watch from 8 AM EDT this morning through this afternoon
     for AMZ352-354.
     Small Craft Advisory until 6 AM EDT early this morning for
     AMZ374.
     Gale Warning from 6 AM this morning to 5 PM EDT this afternoon
     for AMZ374.

&&
Hazardous weather outlook, Apr 29, 10:23 PM EDT, 4 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
1023 PM EDT Sat Apr 29 2023

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>044-047-052-
010230-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Jasper-
Tidal Berkeley-
1023 PM EDT Sat Apr 29 2023

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Tonight.

Severe Thunderstorms: Another round of showers and thunderstorms will
roll through the region late overnight. A few of these thunderstorms
could produce large hail and damaging winds. In addition to severe
weather, locally heavy rainfall could produce minor flooding of low-
lying and poor drainage areas.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

GAZ117-119-139-141-SCZ048>051-010230-
Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh-
Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
1023 PM EDT Sat Apr 29 2023

...MODERATE RISK FOR RIP CURRENTS IN EFFECT FROM 8 AM EDT SUNDAY
THROUGH SUNDAY EVENING...

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Tonight.

Severe Thunderstorms: Another round of showers and thunderstorms will
roll through the region late overnight. A few of these thunderstorms
could produce large hail and damaging winds. In addition to severe
weather, locally heavy rainfall could produce minor flooding of low-
lying and poor drainage areas.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Risk for Rip Currents.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

SCZ045-010230-
Inland Berkeley-
1023 PM EDT Sat Apr 29 2023

...LAKE WIND ADVISORY IN EFFECT FROM 6 AM TO 8 PM EDT SUNDAY FOR
LAKE MOULTRIE...

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...Tonight.

Severe Thunderstorms: Another round of showers and thunderstorms will
roll through the region late overnight. A few of these thunderstorms
could produce large hail and damaging winds. In addition to severe
weather, locally heavy rainfall could produce minor flooding of low-
lying and poor drainage areas.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

AMZ350-010230-
Waters from South Santee River to Edisto Beach SC out 20 NM-
1023 PM EDT Sat Apr 29 2023

...GALE WARNING IN EFFECT FROM 8 AM TO 5 PM EDT SUNDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Severe Thunderstorms: Another round of showers and thunderstorms
will move through the coastal waters later overnight. A few thunderstorms
will be capable of producing wind gusts in excess of 35 knots, hail,
and cloud-to-water lightning. Special Marine Warnings may be needed.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

AMZ374-010230-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
1023 PM EDT Sat Apr 29 2023

...GALE WARNING IN EFFECT FROM 6 AM TO 5 PM EDT SUNDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Severe Thunderstorms: Another round of showers and thunderstorms
will move through the coastal waters later overnight. A few thunderstorms
will be capable of producing wind gusts in excess of 35 knots, hail,
and cloud-to-water lightning. Special Marine Warnings may be needed.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

AMZ330-010230-
Charleston Harbor-
1023 PM EDT Sat Apr 29 2023

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Severe Thunderstorms: Another round of showers and thunderstorms
will move through the coastal waters later overnight. A few thunderstorms
will be capable of producing wind gusts in excess of 35 knots, hail,
and cloud-to-water lightning. Special Marine Warnings may be needed.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

AMZ352-354-010230-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
1023 PM EDT Sat Apr 29 2023

...GALE WATCH IN EFFECT FROM 8 AM EDT SUNDAY THROUGH SUNDAY
AFTERNOON...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Severe Thunderstorms: Another round of showers and thunderstorms
will move through the coastal waters later overnight. A few thunderstorms
will be capable of producing wind gusts in excess of 35 knots, hail,
and cloud-to-water lightning. Special Marine Warnings may be needed.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 8:47 PM EDTRiver Flood WarningCHSBerkeley, Georgetown, Williamsburg21 days
Apr 30, 7:56 AM EDTSpecial Marine WarningCHS64 min
Apr 30, 8:33 AM EDTSpecial Marine WarningCHS57 min
Apr 30, 9:28 AM EDTSpecial Marine WarningCHS32 min
Apr 30, 12:19 PM EDTSpecial Weather StatementCHSBerkeley, Charleston, Dorchester41 min
Apr 30, 12:41 PM EDTSpecial Marine WarningCHS94 min
Apr 30, 12:55 PM EDTSpecial Weather StatementCHSBerkeley, Charleston50 min
Apr 30, 1:41 PM EDTSpecial Weather StatementCHSGeorgetown19 min
Apr 30, 6:03 PM EDTSmall Craft AdvisoryCHS3 days

Nearby

Wind Advisories in South Carolina, 2023Wind Advisories in Georgia, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.